# SDR AALA202305262411

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 9,727 hours, 2,643 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM INFLIGHT LAVATORY L. FLIGHT ATTENDANTS UNABLE TO CONFIRM WHETHER A PASSENGER WAS OCCUPYING THE LAVATORY AT THAT TIME. UNCONFIRMED SMOKE. MAINTENANCE ACCOMPLISHED FIM TASK 26-17-00-810-804-A, DETAILED VISUAL INSPECTION OF ALL LAVATORIES NO CLASS 3 FAULTS NOTED AT THIS TIME. ACCOMPLISHED SDF1 AND SDF2 TEST, NO FAULTS NOTED.
